# SDR RAIA201607300001

- Difficulty date: July 30, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N621AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145105
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Condition: Detached
- Location: Recirc Fan
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AT APPROXIMATELY 4000 FT, LOUD BANG HEARD FOLLOWED BY CALL FROM F/A REPORTING SMOKE IN CABIN AT ROW 9.  INSPECTED AREA UNDER FLOORBOARDS IN CABIN AT ROW 9 AND FOUND RECIRC FAN MUFFLER NOT ATTACHED.  RESECURED DUCT IAW AMM 21-20-01.  NO SMOKE DETECTED, ONLY WATER VAPER FROM PACK SYSTEM.
